BASIS FUNCTIONS FOR PIECEWISE HERMITE POLYNOMIALS.

S. Y. Yu*, H. M. Hang, C. N. Shen

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationModeling and Simulation, Proceedings of the Annual Pittsburgh Conference
PublisherISA
Pages747-751
Number of pages5
ISBN (Print)0876645600
StatePublished - 1 Dec 1981

Publication series

NameModeling and Simulation, Proceedings of the Annual Pittsburgh Conference
Volume12

Cite this